Alert archive / South Carolina / Severe Thunderstorm Warnings in 2013
Severe Thunderstorm Warning 69, NWS Charleston, SC
NWS Charleston, SC issued this severe thunderstorm warning at Jun 19, 2013, 5:00 PM EDT for Beaufort County, South Carolina. It was in force for 45 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Jun 19, 2013, 5:00 PM EDT (21:00 UTC)
- Expired
- Jun 19, 2013, 5:45 PM EDT
- In force
- 45 min
- Issued by
- NWS Charleston, SC
- Area
- Storm-based polygon
County Beaufort County, SC
The radar
The Charleston,SC radar (KCLX), 59 km from the middle of the area, began a volume at 21:04 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Charleston AFB, SC (KCHS), launched 12:00Z, 9.0 hours before the alert went out and 82 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 1260 J/kg
- Mixed-layer CIN
- -13 J/kg
- Mixed-layer LCL
- 670 m above ground
- 0-6 km bulk shear
- 22 kt
- 0-1 km storm-relative helicity
- 31 m²/s²
- 0-3 km storm-relative helicity
- 56 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.0
The text
As transmitted, in the capitals the NWS used until 2016.
032
WUUS52 KCHS 192100
SVRCHS
SCC013-192145-
/O.NEW.KCHS.SV.W.0069.130619T2100Z-130619T2145Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE CHARLESTON SC
500 PM EDT WED JUN 19 2013
THE NATIONAL WEATHER SERVICE IN CHARLESTON HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR PORTIONS OF...
BEAUFORT COUNTY IN SOUTHEAST SOUTH CAROLINA...
* UNTIL 545 PM EDT
* AT 500 PM EDT...METEOROLOGISTS DETECTED A SEVERE THUNDERSTORM...
NEAR PARRIS ISLAND...MOVING EAST AT 20 MPH.
PREPARE NOW FOR...
DAMAGING WINDS IN EXCESS OF 60 MPH...
HAIL UP TO QUARTER SIZE...
* SOME LOCATIONS IN THE WARNING INCLUDE...
PARRIS ISLAND...PORT ROYAL...FRIPP ISLAND...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
REPORT HAIL...DOWNED TREES...LIMBS...AND POWER LINES DIRECTLY TO THE
CHARLESTON NATIONAL WEATHER SERVICE AT 1-888-383-2024...WHEN IT IS
SAFE TO DO SO.
&&
LAT...LON 3229 8082 3250 8064 3246 8048 3241 8046
3243 8044 3242 8045 3241 8043 3234 8045
3231 8043 3231 8045 3232 8045 3228 8055
3227 8060 3225 8061 3226 8065 3225 8063
3223 8062 3221 8066 3220 8069
TIME...MOT...LOC 2100Z 276DEG 15KT 3236 8059
$$2 follow-up statements
580
WWUS52 KCHS 192132
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
532 PM EDT WED JUN 19 2013
SCC013-192145-
/O.CON.KCHS.SV.W.0069.000000T0000Z-130619T2145Z/
BEAUFORT SC-
532 PM EDT WED JUN 19 2013
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 545 PM EDT
FOR PORTIONS OF BEAUFORT COUNTY...
AT 532 PM EDT...NATIONAL WEATHER SERVICE METEOROLOGISTS CONTINUED TO
DETECT A SEVERE THUNDERSTORM NEAR FRIPP ISLAND...MOVING EAST AT 15
MPH.
PREPARE NOW FOR THE FOLLOWING HAZARDS...
DAMAGING WINDS IN EXCESS OF 60 MPH...
SOME LOCATIONS IN OR NEAR THE PATH OF THIS STORM INCLUDE...FRIPP
ISLAND AND PARRIS ISLAND.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
&&
LAT...LON 3224 8066 3230 8076 3245 8058 3243 8048
3241 8046 3242 8045 3241 8043 3234 8045
3231 8043 3231 8045 3232 8045 3228 8055
3227 8060 3225 8061 3226 8065 3225 8063
3223 8062 3221 8066
TIME...MOT...LOC 2132Z 276DEG 15KT 3231 8050
$$381
WWUS52 KCHS 192139
SVSCHS
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE CHARLESTON SC
539 PM EDT WED JUN 19 2013
SCC013-192149-
/O.EXP.KCHS.SV.W.0069.000000T0000Z-130619T2145Z/
BEAUFORT SC-
539 PM EDT WED JUN 19 2013
...THE SEVERE THUNDERSTORM WARNING FOR PORTIONS OF BEAUFORT COUNTY
WILL EXPIRE AT 545 PM EDT...
AT 539 PM EDT...RADAR INDICATED THAT THE SEVERE THUNDERSTORM WHICH
PROMPTED THE WARNING HAD MOVED OUT OF THE WARNED AREA...THUS THE
SEVERE THUNDERSTORM WARNING HAS BEEN ALLOWED TO EXPIRE.
TO REPORT SEVERE WEATHER SUCH AS HAIL...DOWNED TREES...LIMBS...AND
POWER LINES...PLEASE CONTACT THE CHARLESTON NATIONAL WEATHER SERVICE
TOLL FREE AT 1-888-383-2024 OR EMAIL YOUR REPORTS TO
CHS.SKYWARN@NOAA.GOV.
LAT...LON 3224 8066 3230 8076 3245 8058 3243 8048
3241 8046 3242 8045 3241 8043 3234 8045
3231 8043 3231 8045 3232 8045 3228 8055
3227 8060 3225 8061 3226 8065 3225 8063
3223 8062 3221 8066
TIME...MOT...LOC 2139Z 276DEG 15KT 3231 8047
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Charleston, SC wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 19, 4:02 PM EDT, 58 minutes earlier.
Area forecast discussion, Jun 19, 4:02 PM EDT, 58 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE CHARLESTON SC 402 PM EDT WED JUN 19 2013 .SYNOPSIS... A COLD FRONT WILL SLOWLY PROGRESS THROUGH THE REGION TONIGHT. THE FRONT WILL THEN STALL JUST SOUTH OF THE AREA THURSDAY AND LINGER THROUGH SATURDAY...AS HIGH PRESSURE BUILDS FROM THE NORTH. THE CENTER OF HIGH PRESSURE WILL THEN SLIP INTO THE ATLANTIC EARLY NEXT WEEK. && .NEAR TERM /UNTIL 6 AM THURSDAY MORNING/... THIS AFTERNOON...SO FAR THE BULK OF THE SHOWER/THUNDERSTORM ACTIVITY HAS REMAINED CENTERED OVER THE TRI-COUNTY REGION AND ALONG THE COASTLINE. THESE AREAS ARE SEEING VERY HEAVY RAINFALL WITH HIGH RAINFALL RATES AND THIS WILL BE THE REGION OF GREATEST CONCERN FOR POTENTIAL FLOODING THROUGH THE EVENING. ELSEWHERE...SHOWERS AND STORMS HAVE BEEN LESS IN COVERAGE THOUGH RADAR SHOWS NUMEROUS OUTFLOW BOUNDARIES FLOATING AROUND WHICH MAY SERVE TO KICK OFF ADDITIONAL CONVECTION OVER THE NEXT FEW HOURS. I HAVE ADJUSTED POPS ACCORDING TO RADAR TRENDS WITH THE IDEA OF THE BEST COVERAGE SHIFTING SOUTHWARD ALONG THE FRONT THROUGH THE EVENING. TONIGHT...THE COLD FRONT TO THE NORTH WILL CONTINUE SINKING SOUTHWARD AND THE BULK OF THE PRECIP DURING THE EARLY PART OF THE PERIOD WILL BE FOCUSED ALONG IT. EXPECT ONGOING CONVECTION TO DIMINISH WITH THE LOSS OF HEATING...THOUGH SCATTERED SHOWERS AND STORMS MAY CONTINUE ALONG AND NEAR THE COAST AND THE ADJACENT COASTAL WATERS. MODELS CONTINUE TO SHOW A WAVE DEVELOPING ALONG THE FRONT...THOUGH IT WILL RIDE NORTHEASTWARD AND OFF THE COAST RATHER QUICKLY. SOME MINOR POP ADJUSTMENTS WERE MADE...MAINLY TO KEEP A SLIGHT CHANCE INLAND ACROSS SOUTHEAST GA...AND CHANCES OVER THE WATERS WHERE THE BETTER INSTABILITY WILL RESIDE. FOG...THOUGH NOT A WIDESPREAD CONCERN...WILL BE POSSIBLE IN LOCATIONS AFFECTED BY THUNDERSTORMS AND HEAVY RAINFALL THIS AFTERNOON/EVENING. LOWS ARE EXPECTED TO FALL INTO THE UPPER 60S INLAND AND LOW 70S ALONG THE COAST. && .SHORT TERM /6 AM THURSDAY MORNING THROUGH SATURDAY/... THURSDAY...WE SHOULD EXPERIENCE A DECREASE IN SHOWER AND THUNDERSTORM COVERAGE THURSDAY MORNING AS A STALLED FRONT REMAINS JUST OFFSHORE AND SOUTH OF THE FORECAST AREA. MODELS ARE FAIRLY CONSISTENT THAT A WEAK LOW/COASTAL TROUGH WILL DEVELOP ALONG THE STALLED BOUNDARY DURING THE DAY...THUS PROVIDING A FORCING MECHANISM FOR ADDITIONAL SHOWERS/THUNDERSTORMS THURSDAY AFTERNOON FOR LOCATIONS WHERE ABUNDANT LOW LVL MOISTURE LINGERS...MAINLY ALONG COASTAL SOUTH CAROLINA AND SOUTHEAST GEORGIA COUNTIES. HAVE THEREFORE MAINTAINED 30-40 POPS OVER THESE LOCATIONS. OVERALL HIGH TEMPS SHOULD REMAIN A DEGREE OR TWO BELOW NORMAL WITH INCREASING CLOUD COVER AND PRECIP OVER THE AREA. EXPECT TEMPS TO PEAK IN THE MID/UPPER 80S. SHOWERS AND/OR THUNDERSTORMS MAY LINGER INTO THE OVERNIGHT PERIOD AS THE SFC LOW/COASTAL TROUGH REMAINS POSITIONED NEAR THE SOUTHEAST COAST. FOR THIS REASON...HAVE MAINTAINED 20 POPS MAINLY OVER ALL SOUTH CAROLINA AND GEORGIA COASTAL COUNTIES. OVERNIGHT LOWS WILL RANGE IN THE UPPER 60S INLAND TO LOW/MID 70S ALONG THE COAST. FRIDAY AND SATURDAY...SURFACE HIGH PRESSURE WILL EVENTUALLY BUILD OVER THE MIDLANDS FROM THE NORTH BY FRIDAY...WITH THE PATTERN TRANSITIONING INTO AN INLAND WEDGE AND COASTAL TROUGH TYPE SCENARIO. MODELS CONTINUE TO SUGGEST WEAK WAVES OF ENERGY DEVELOPING ALONG THE COASTAL TROUGH WHICH GRADUALLY SLIDE THE TROUGH NEAR THE IMMEDIATE COAST FRIDAY AFTERNOON...THUS PROVIDING ANOTHER DAY OF SHOWER AND/OR THUNDERSTORMS...WITH THE GREATEST COVERAGE ALONG COASTAL COUNTIES. BY SATURDAY...HIGH PRESSURE WILL GRADUALLY STRENGTHEN OVER THE WESTERN ATLANTIC AND LIKELY FORCE THE COASTAL TROUGH OVER LAND BY THE AFTERNOON OR EVENING. HAVE THEREFORE INDICATED A 30 PERCENT CHANCE OF COASTAL SHOWERS AND/OR THUNDERSTORMS SATURDAY MORNING GRADUALLY SHIFTING INLAND WITH THE TROUGH SATURDAY AFTERNOON. OVERALL HIGHS WILL CONTINUE TO REMAIN A FEW DEGREES BELOW NORMAL ON BOTH DAYS...WITH TEMPS EXPECTED TO REACH THE MID/UPPER 80S...HIGHEST OVER INLAND GEORGIA. OVERNIGHT LOWS WILL RANGE IN THE UPPER 60S TO LOWER 70S. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... THE INLAND WEDGE/COASTAL TROUGH PATTERN WILL TRANSITION ON SUNDAY...AS THE TROUGH DAMPENS AND/OR MOVES INLAND WHILE THE CENTER OF HIGH PRESSURE SETTLES OVER THE ATLANTIC. THE FORECAST AREA WILL THEN REMAIN ALONG THE WESTERN PERIPHERY OF THE ATLANTIC HIGH PRESSURE INTO EARLY NEXT WEEK...WITH A WEAK INLAND SURFACE TROUGH DEVELOPING TOWARD THE MID WEEK PERIOD. HAVE INDICATED A MORE SEASONAL CONVECTIVE SCENARIO....WITH THUNDERSTORMS GENERALLY DEVELOPING ALONG AND INLAND OF THE SEABREEZE EACH AFTERNOON...DIMINISHING IN COVERAGE AND/OR RE-DEVELOPING OVER THE WATERS EACH NIGHT. 500 MB HEIGHTS PEAK EARLY NEXT WEEK...EVIDENCE THAT THE INITIALLY WEAK UPPER LEVEL PATTERN WILL TRANSITION INTO BROAD RIDGING ALOFT. AS A RESULT...EXPECT A GRADUAL WARMING TREND THROUGH THE PERIOD. HIGH TEMPERATURES AROUND 90 DEGREES AWAY FROM THE COASTLINE SUNDAY WILL INCREASE INTO THE LOWER 90S MONDAY THROUGH WEDNESDAY. && .AVIATION /20Z WEDNESDAY THROUGH MONDAY/... THE BIGGEST IMMEDIATE CONCERN IS THE POSSIBILITY OF DIRECT IMPACTS FROM THUNDERSTORMS AT THE TERMINALS. AT KCHS...THUNDERSTORMS ARE CURRENTLY AFFECTING AREAS WELL NORTH OF THE AIRFIELD...BUT THIS BROKEN LINE OF STORMS IS EXPECTED TO SINK SOUTHWARD WITH A COLD FRONT THROUGH THE EVENING. I HAVE ADJUSTED THE TIMING FOR TSRA TO BE 19Z-22Z. AT KSAV...CURRENT STORMS TO THE SOUTH WILL REMAIN THERE AND IT WILL TAKE A BIT LONGER FOR STORMS TO THE NORTH TO GET INTO THE VICINITY. I HAVE HIGHLIGHTED 20Z-23Z FOR TEMPO TSRA. HEAVY RAIN REDUCING VISIBILITIES IS THE BIGGEST CONCERN...THOUGH GUSTY WINDS COULD BE POSSIBLE. OVERNIGHT...CURRENT INDICATIONS ARE THAT RESTRICTED CEILINGS WILL DEVELOP ALONG AND IMMEDIATELY BEHIND THE SOUTHWARD SINKING FRONT. SREF PROBABILITIES ARE HIGHEST AT KCHS AND WILL START EARLIER THAN AT KSAV. I HAVE TAKEN BOTH SITES TO MVFR...AND ALLOWED CEILINGS TO STICK AROUND INTO THE MID MORNING HOURS. EXTENDED AVIATION...MVFR OR LOWER CIGS/VSBYS POSSIBLE THURSDAY THROUGH SATURDAY WITH ISOLATED TO SCATTERED SHOWERS AND/OR THUNDERSTORMS DEVELOPING NEAR A COASTAL TROUGH. VFR CONDITIONS MAY RETURN BY SUNDAY. && .MARINE... TONIGHT...A COLD FRONT TO THE NORTH WILL CONTINUE SINKING SOUTHWARD AND INTO THE VICINITY OF THE WATERS THROUGH TONIGHT. MOST OF THE WATERS WILL MAINTAIN WESTERLY FLOW TONIGHT...EXCEPT FOR THE CHARLESTON COUNTY WATERS WHICH MAY BEGIN TURNING MORE NORTHERLY DUE TO THE FRONT VERY LATE. OVERALL CONDITIONS WILL REMAIN WELL BELOW SMALL CRAFT ADVISORY LEVELS WITH WINDS LESS THAN 15 KNOTS AND SEAS 2-3 FT WITHIN 20 NM AND 3-4 FT BEYOND. THURSDAY THROUGH SUNDAY...EAST/NORTHEAST WINDS AND SEAS ARE EXPECTED TO REMAIN WELL BELOW SMALL CRAFT ADVISORY CRITERIA THURSDAY AS A COLD FRONT STALLS OVER OR NEAR THE WATERS. A COASTAL TROUGH IS THEN EXPECTED TO DEVELOP ALONG THE STALLED BOUNDARY BY FRIDAY WHILE HIGH PRESSURE BUILDS FROM THE NORTH INLAND. THIS MAY PRODUCE A MODEST PRESSURE GRADIENT OVER THE WATERS WITH WIND SPEEDS PEAKING BETWEEN AROUND 15 KTS AND WAVES BUILDING TO 3-4 FT. ADDITIONALLY...SHOWERS AND/OR THUNDERSTORMS ARE POSSIBLE THROUGH SATURDAY OVER ALL WATERS UNTIL HIGH PRESSURE BUILDS OVER THE WESTERN ATLANTIC AND SHIFTS THE COASTAL TROUGH ONSHORE. WINDS/SEAS ARE THEN EXPECTED TO DECREASE/SUBSIDE INTO SUNDAY AS HIGH PRESSURE CONTINUES TO BUILD OVER THE ATLANTIC. && .CHS WATCHES/WARNINGS/ADVISORIES... GA...NONE. SC...NONE. MARINE...NONE. && SYNOPSIS... NEAR TERM...BSH SHORT TERM...DPB LONG TERM...WMS AVIATION...BSH MARINE...BSH/DPB
Hazardous weather outlook, Jun 19, 3:53 PM EDT, 1 hour 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE CHARLESTON SC 353 PM EDT WED JUN 19 2013 GAZ087-088-099>101-114>116-118-137-138-140-SCZ040-042>045-047-052- 201200- JENKINS-SCREVEN-CANDLER-BULLOCH-EFFINGHAM-TATTNALL-EVANS- INLAND BRYAN-INLAND CHATHAM-LONG-INLAND LIBERTY-INLAND MCINTOSH- ALLENDALE-HAMPTON-INLAND COLLETON-DORCHESTER-INLAND BERKELEY- INLAND JASPER-TIDAL BERKELEY- 353 PM EDT WED JUN 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HEAVY RAINFALL...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA TODAY IN ADVANCE OF A COLD FRONT. STRONGER THUNDERSTORMS WILL PRODUCE HEAVY DOWNPOURS. WET SOILS CONDITIONS ARE IN PLACE LIMITING RUNOFF IN MANY AREAS...THUS MINOR FLOODING OF LOW LYING AREAS WILL OCCUR WHERE HEAVIER RAINS FALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. GAZ117-119-139-141-SCZ048>051-201200- COASTAL BRYAN-COASTAL CHATHAM-COASTAL LIBERTY-COASTAL MCINTOSH- BEAUFORT-COASTAL COLLETON-CHARLESTON-COASTAL JASPER- 353 PM EDT WED JUN 19 2013 ...MODERATE RISK FOR RIP CURRENTS IN EFFECT FROM THURSDAY MORNING THROUGH THURSDAY EVENING... THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHEAST GEORGIA AND SOUTHEAST SOUTH CAROLINA. .DAY ONE...THIS AFTERNOON AND TONIGHT. HEAVY RAINFALL...SCATTERED TO NUMEROUS SHOWERS AND THUNDERSTORMS ARE EXPECTED TO DEVELOP ACROSS THE AREA TODAY IN ADVANCE OF A COLD FRONT. STRONGER THUNDERSTORMS WILL PRODUCE HEAVY DOWNPOURS. WET SOILS CONDITIONS ARE IN PLACE LIMITING RUNOFF IN MANY AREAS...THUS MINOR FLOODING OF LOW LYING AREAS WILL OCCUR WHERE HEAVIER RAINS FALL. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS. MODERATE RISK FOR RIP CURRENTS. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ330-350-352-354-201200- CHARLESTON HARBOR- WATERS FROM SOUTH SANTEE RIVER TO EDISTO BEACH SC OUT 20 NM- WATERS FROM EDISTO BEACH SC TO SAVANNAH GA OUT 20 NM- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA OUT 20 NM...INCLUDING GRAYS REEF NATIONAL MARINE SANCTUARY- 353 PM EDT WED JUN 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS...SCATTERED TO NUMEROUS STORMS ARE EXPECTED TO MOVE INTO THE WATERS LATER TODAY AND THIS EVENING WITH A CHANCE FOR HAZARDOUS WEATHER CONDITIONS FROM DEADLY LIGHTING STRIKES... POOR VISIBILITIES IN HEAVY RAIN...AND LOCALLY GUSTY WINDS AND HIGHER SEAS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME. AMZ374-201200- WATERS FROM SAVANNAH GA TO ALTAMAHA SOUND GA EXTENDING FROM 20 TO 60 NM- 353 PM EDT WED JUN 19 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR ATLANTIC COASTAL WATERS. .DAY ONE...THIS AFTERNOON AND TONIGHT. HE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ASSISTANCE IS NOT ANTICIPATED AT THIS TIME.
In the hours before
Local storm report, Jun 19, 4:47 PM EDT, 13 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
447 PM EDT WED JUN 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0435 PM HEAVY RAIN 1 NW MOUNT PLEASANT 32.81N 79.88W
06/19/2013 M2.49 INCH CHARLESTON SC COCORAHS
RAINFALL TOTAL OVER THE LAST 2 HOURS.
&&
EVENT NUMBER CHS1300504
BSHLocal storm report, Jun 19, 4:49 PM EDT, 11 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
449 PM EDT WED JUN 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0444 PM HEAVY RAIN CHARLESTON 32.79N 79.94W
06/19/2013 U0.00 INCH CHARLESTON SC TRAINED SPOTTER
SPOTTER REPORTED TWO FEET OF STANDING WATER AT THE
INTERSECTION SMITH STREET AND VANDERHORST STREET.
&&
EVENT NUMBER CHS1300506
TIMTELocal storm report, Jun 19, 4:54 PM EDT, 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
454 PM EDT WED JUN 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM FLASH FLOOD CHARLESTON 32.78N 79.94W
06/19/2013 CHARLESTON SC LAW ENFORCEMENT
ROAD IMPASSABLE AT THE INTERSECTION OF ASHLEY AVENUE
AND BENNETT STREET.
&&
EVENT NUMBER CHS1300507
TIMTELocal storm report, Jun 19, 4:56 PM EDT, 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
456 PM EDT WED JUN 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM FLASH FLOOD 1 NNW CHARLESTON 32.79N 79.94W
06/19/2013 CHARLESTON SC LAW ENFORCEMENT
ROAD IMPASSABLE AT THE INTERSECTION OF COMING STREET
AND SPRING STREET DUE TO FLOODING.
&&
EVENT NUMBER CHS1300508
TIMTELocal storm report, Jun 19, 4:57 PM EDT, 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
457 PM EDT WED JUN 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM FLASH FLOOD 1 NNW CHARLESTON 32.79N 79.94W
06/19/2013 CHARLESTON SC LAW ENFORCEMENT
ROAD IMPASSABLE DUE TO FLOODING AT THE INTERSECTION OF
MORRIS STREET AND COMING STREET.
&&
EVENT NUMBER CHS1300509
TIMTELocal storm report, Jun 19, 4:58 PM EDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE CHARLESTON SC
458 PM EDT WED JUN 19 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0450 PM FLASH FLOOD 2 NNW CHARLESTON 32.81N 79.95W
06/19/2013 CHARLESTON SC LAW ENFORCEMENT
ROAD IMPASSABLE DUE TO FLOODING AT THE INTERSECTION OF
MORRISON DRIVE AND MEETING STREET.
&&
EVENT NUMBER CHS1300510
TIMTEThe office that day
Everything else NWS Charleston, SC issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Jun 19, 7:24 AM EDT | Special Marine Warning | CHS | 2 hr | |
| Jun 19, 1:00 PM EDT | Special Weather Statement | CHS | Berkeley | 45 min |
| Jun 19, 1:24 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Jun 19, 1:51 PM EDT | Special Marine Warning | CHS | 114 min | |
| Jun 19, 2:02 PM EDT | Special Weather Statement | CHS | Dorchester | 58 min |
| Jun 19, 2:06 PM EDT | Special Weather Statement | CHS | Berkeley | 54 min |
| Jun 19, 2:36 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Charleston | 24 min |
| Jun 19, 2:51 PM EDT | Special Weather Statement | CHS | Allendale | 39 min |
| Jun 19, 2:57 PM EDT | Special Weather Statement | CHS | Charleston | 63 min |
| Jun 19, 3:41 PM EDT | Areal Flood Advisory | CHS | Berkeley, Charleston, Dorchester | 109 min |
| Jun 19, 4:01 PM EDT | Special Weather Statement | CHS | Hampton | 29 min |
| Jun 19, 4:09 PM EDT | Severe Thunderstorm Warning | CHS | Beaufort, Colleton, Hampton, Jasper | 66 min |
| Jun 19, 4:19 PM EDT | Flash Flood Warning | CHS | Charleston | 4 hr |
| Jun 19, 4:40 PM EDT | Severe Thunderstorm Warning | CHS | Berkeley, Colleton, Dorchester | 50 min |
| Jun 19, 5:09 PM EDT | Special Marine Warning | CHS | 96 min | |
| Jun 19, 5:59 PM EDT | Special Marine Warning | CHS | 2 hr | |
| Jun 19, 6:25 PM EDT | Special Weather Statement | CHS | Hampton, Jasper | 65 min |
| Jun 19, 6:51 PM EDT | Areal Flood Advisory | CHS | Beaufort, Jasper | 114 min |
| Jun 19, 6:51 PM EDT | Special Marine Warning | CHS | 84 min | |
| Jun 19, 7:01 PM EDT | Special Marine Warning | CHS | 119 min | |
| Jun 19, 7:12 PM EDT | Flash Flood Warning | CHS | Beaufort, Jasper | 2 hr |
Nearby
Severe Thunderstorm Warnings in South Carolina, 2013Every severe thunderstorm warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.